'Bemerkungen zur Note ''Uber einige Inversionssatze der Limitirungsverfahren'''

J. Karamata

Publications de l'Institut Mathématique (1935)

  • Volume: 4, Issue: 4, page 181-184
  • ISSN: 0350-1302

How to cite


J. Karamata. ""Bemerkungen zur Note ""Uber einige Inversionssatze der Limitirungsverfahren"""." Publications de l'Institut Mathématique 4.4 (1935): 181-184. <http://eudml.org/doc/254482>.

author = {J. Karamata},
journal = {Publications de l'Institut Mathématique},
number = {4},
pages = {181-184},
publisher = {Matematički institut SANU},
title = {"Bemerkungen zur Note ""Uber einige Inversionssatze der Limitirungsverfahren"""},
url = {http://eudml.org/doc/254482},
volume = {4},
year = {1935},

AU - J. Karamata
TI - "Bemerkungen zur Note ""Uber einige Inversionssatze der Limitirungsverfahren"""
JO - Publications de l'Institut Mathématique
PY - 1935
PB - Matematički institut SANU
VL - 4
IS - 4
SP - 181
EP - 184
UR - http://eudml.org/doc/254482
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.